Simple Search:

Some LRS Bianchi type-II string-dust cosmological models in general relativity


Citation

Amirhashchi, Hassan and Zainuddin, Hishamuddin (2010) Some LRS Bianchi type-II string-dust cosmological models in general relativity. Electronic Journal of Theoretical Physics, 7 (23). pp. 213-220. ISSN 1729-5254

Abstract / Synopsis

Some LRS Bianchi type-II string-dust cosmological models are investigated in which the expansion (θ) is assumed to be proportional to the shear (σ). To obtain exact solutions, the Einstein’s field equations have been solved for two cases (i) Reddy string and (ii) Nambu string. The physical and geometrical behaviour of these models are discussed.


Download File

[img]
Preview
PDF (Abstract)
Some LRS Bianchi type.pdf

Download (177kB) | Preview
Official URL: http://www.ejtp.com/

Additional Metadata

Item Type: Article
Subject: Cosmology - Statistical methods
Subject: Einstein field equations
Subject: Relativity (Physics)
Divisions: Faculty of Science
Publisher: Electronic Journal of Theoretical Physics
Keywords: LRS Bianchi type II models; Nambu string; Reddy String
Depositing User: Najwani Amir Sariffudin
Date Deposited: 29 Nov 2012 07:08
Last Modified: 04 Nov 2015 08:32
URI: http://psasir.upm.edu.my/id/eprint/16781
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item